# SDR 7AJA20140613003

- Difficulty date: June 5, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N555YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0561
- Aircraft time: 408 hours, 550 cycles
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW206B2
- Part serial: PCEBJ0433
- Condition: Making Metal
- Location: Nr 1
- Part time: 408 hours, 550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THERE WAS AN ENG CHIP CAUTION ILLUMINATED ON CAD, CAUTION ADVISORY PANEL, FOR THE NR 1 ENG.  UPON INSPECTION OF CHIP DETECTOR FOUND MANY LARGE SHINY CHIPS OF MAGNETIC MATERIAL APPEARING TO BE BEARING MATERIAL.  ACFT DEEMED UN-AIRWORTHY UNTIL FURTHER REVIEW.
